Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I am short tempered
Sep 10, 2011

I am HIV+ and I seem to have a problem, I can't concentrate and I get angry most of the time. Please help -- is this related to my HIV status?

Response from Dr. Fawcett

You don't indicate how long you have been experiencing these symptoms. Both are generally quite common and can be the result of a number of different causes, some related to HIV and some not. A period of stress can produce these symptoms, as can medication, depression, anxiety, or many other factors. I would recommend seeing a mental health professional who can take a more thorough history.

-David



Previous
Duromine and HIV+
Next
Why can't I remember?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement